Title: Dense subalgebras of left hilbert-algebras
Authors: Van Daele, Alphons # ×
Issue Date: 1982
Publisher: Canadian mathematical soc
Series Title: Canadian journal of mathematics-journal canadien de mathematiques vol:34 issue:6 pages:1245-1250
ISSN: 0008-414X
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Analysis Section
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy


All items in Lirias are protected by copyright, with all rights reserved.

© Web of science